Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Suffered an epileptic attack. Taking medication, missed medication lead another attack. Is there any permanent treatment?

My wife suffering to attacked of mirgi. since first time its was came in 18 feb. till date came 3-4 time. Medicine is also taking for this mirgi. once she forget to take medicine. she will b fine. once she forgot then get attacked. doctor told her dont take ralationship with relationship with ur husband next 2 yrs. is there any pertamenent solution for that attacked or we faced this situation in future. her medical report is normal. pls suggest.
Asked On : Sun, 27 May 2012
Answers:  1 Views:  181
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General Surgeon 's  Response
It seems you are talking about epilepsy
please see to it that medicines taken without fail.the treatment to be continued till doctor stops it .
convulsion free state of 3 to 5 yrs required before stopping the medicine
please discuss with your doctor .
while on treatment contraception to be taken to prevent conception .
sexual relationship may be maintained taking full contraceptive measures.any missed period to be reported to doctor without delay .
hope every thing be all right with you and your wife
Answered: Sat, 9 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor